≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Rush of Blood to the head

Hello,
Is there any remedy besides Nux which has the following symptom(s): rush of blood to the head and constipation. I suffer from a head rush from ineffectual urging at stool. This is usually in the afternoons. Any suggestions very much appreciated. Thanks in advance.
 
  thekind78 on 2008-08-15
This is just a forum. Assume posts are not from medical professionals.
Bryonia 30c

Dr.Tahira
 
Dr Tahira last decade
Dr. Tahira,
I am a very sensitive patient. Could I try a 6c dose first? Thanks
 
thekind78 last decade
Yes ofcourse.Plz go ahead with 6c but take only one dose for a single day and wait for 3 days.

Dr.Tahira
 
Dr Tahira last decade
Pl .think of :

Belladona or


Glonoine

Great remedy for congestive headaches, hyperaemia of the brain from excess of heat or cold. Excellent for the inter cranial, climacteric disturbances, or due to menstrual suppression. Children get sick when sitting before an open fire. Surging of blood to head and heart. Tendency to sudden and violent irregularities of the circulation. Violent convulsions, associated with cerebral congestion. Sensation of pulsation throughout body. pulsating pains. Cannot recognize localities. Sciatica in atheromatous subjects, with cold shriveled limb; seasickness.
BETTER, brandy. WORSE, in sun; exposure to sun-rays, gas, open fire; jar, stooping, having hair cut; peaches, stimulants; lying down; from 6 a.m. to noon; left side.

Reproduced from ABC Homeopathy

Pankaj Varma
 
PANKAJ VARMA last decade
Dear Mr verma,
welcome to forum.I selected bry because patient's headache is associated with constipation and nux is already being tried.Moreover his head congestion is a manifestation of intestinal dryness and congestion,indirectly related with liver problem.
Dr.Tahira
 
Dr Tahira last decade
Dr. Tahira,
I've tried Bryonia 6c. I noticed that it completely stopped any desire for stool. This caused great peevishness and irritability. About 6 days since I took it, and today, once again, I had another 'nux' attack - in the afternoon, an ineffectual urging for stool followed by tremendous head rush which leads to a confused mindset and pounding headache. Any other suggestions, much appreciated. Thanks in advance.
 
thekind78 last decade
Plz write in detail ur past and present ailments.
conditions which make ur problem worse like weather,foods,emotions,dreams etc?
when and how ur constipation started?
Do u have hyper or hypotention?
Age,gender?

Dr.Tahira
 
Dr Tahira last decade
Dr. Tahira,
I really can't say what improves/deterriorates my situation. About 4 years ago, after the death of my father, I developed stomach problems - IBS symptoms. I took Nux V 1m about 2 years ago. It worked wonders. Four months after that I repeated a 1m dose, and it caused all sorts of aggravations that I have been dealing with for the last 16 months now. These include: angina like pains, head rush after an ineffectual stool, ineffectual stools and twitching of the left eyeball. I am 30/M. I have no other complaints. There was an underlying ailment of the intestines however these new symptoms all came about after taking Nux. Thanks for your help.
 
thekind78 last decade
Dear all,
I need an antidote to Nux which can address the following:

1) Ineffectual urging to stool. There is an urge, sometimes quite forceful, however the process is aborted and it feels like peristalsis has reversed and the stool seems to recede internally.
2) After issue #1, there is a great rush of blood to the head. This causes confusion in the head, incredible bursting headache and redness on the side of the eyes.
3) Intermittently, I have angina like symptoms and twitching of the left eye.

If someone can suggest something to cure this, I will be forever grateful. Really, it has been bothering me for over 16 months now. Thanks.
 
thekind78 last decade
Is it normal for so long an aggravation? I have no idea. Is there any way to antidote? Camphor? But what dose? Raw or potentized? Please, if anyone can suggest something I will be ever so appreciative. Thanks
 
thekind78 last decade
Dear thekind78,
Ur case is an example to learn for those who consider homeo drugs without side effects or involve in self medication.
if u want me to take ur case then post back here so that i could suggest ur remedy.this is because im very busy and can't take so many cases at a time.

Dr.Tahira
 
Dr Tahira last decade
Dr. Tahira,
Yes, I understand the riskiness of self-medication at this point. Really, I had no idea that homeopathy could induce so long and drawn out after effects. Is there a solution? I've been waiting it out so to speak. Things seem to subside, but then after a week or so come back. The periodicty of it is quite amazing. These accessory symptoms are all due to Nux - as I have never had things like angina, eye twitching etc before. Only IBS symptoms. Well, if there's a remedy or methodology you can suggest it would be greatly appreciated. Thanks.
 
thekind78 last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.